# SDR ASAA2022110540668

- Difficulty date: November 5, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 37,210 hours, 11,892 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Switchpack
- Part number: 254A115014
- Part serial: 1195
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 1,163 hours, 354 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX RADAR FAILED IN FLIGHT AT 340. GROUNDED - YES. L/H & R/H AUTO-THROTTLE SWITCHPACK REPLACED DUE TO BAD SWITCH. (REF ASA L/P 60376825) WXR PASSED OPS CHECKS REF B737 AMM 76-11-07.
